# SDR UPS06247277

- Difficulty date: June 17, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 58,465 hours, 30,380 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E CAVITY NR 11 SPOILER I/B HINGE BRACKET ASSY, SUSPECT CRACK ON O/B BRACKET AT UPPER AFT CORNER.  HFEC CARRIED OUT IAW B727-NDTM 51-00-00 PT6 FIG 4 CRACK CONFIRMED.  REMOVED O/B HINGE BRACKET IAW SRM 51-30-02.  FABRICATED BRACKET IAW SRM 51-20-01.  REPROTECTED BRACKET IAW SRM 51-10-02.  INSTALLED BRACKET IAW SRM 51-30-02.  RETORQUED HINGE BOLTS IAW MM 27-61-01.
